MAUDE Adverse Event Report: TELEFLEX MEDICAL WECKVISTA ACCESS BALLOON PORT 12MMX70MM; LAPAROSCOPE, GENERAL & PLASTIC

TELEFLEX MEDICAL WECKVISTA ACCESS BALLOON PORT 12MMX70MM; LAPAROSCOPE, GENERAL & PLASTIC
Model Number IPN914249
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history review for the product weckvista access balloon port 12mmx70mm lot# 73d2100390 investigation did not show issues related to the complaint.
 
Event or Problem Description
The balloon got broken when the user inserted the trocar and inflated the balloon.Therefore, the device was replaced with a new one to complete the surgery.

Brand Name
WECKVISTA ACCESS BALLOON PORT 12MMX70MM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key14347930
Report Number3003898360-2022-00164
Device Sequence Number11801176
Product Code GCJ
UDI-Device Identifier14026704645227
UDI-Public14026704645227
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112456
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2023
Device Model NumberIPN914249
Device Catalogue Number412944
Device Lot Number73D2100390
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown